MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HEART CATH PACK

Medline Industries, LP MEDLINE; DBD-HEART CATH PACK
Catalog Number DYNJ61294D
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that spt-4124 drape transradial 86 x 148 has been difficult to unfold and is sticking to itself.
 
Additional Manufacturer Narrative
The account reported finding drape issues; spt-4124 drape transradial 86 x 148 has been difficult to unfold and is sticking to itself.No sample or photo was received for the investigation; finished good production records were reviewed and no non-conformances were noted that would have contributed to the reported issue, and finished good pack build was reviewed with no issues that might have an impact on the issue.The defect was not able to be confirmed as there were no samples or detailed pictures received, and without a sample it is difficult to determine a true root cause for the reported issue.The supplier quality team will monitor this issue for trending purposes, and if a sample, photo, and/or additional information becomes available, the complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HEART CATH PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50693779
Report Number1417592-2026-34950
Device Sequence Number15866782
Product Code OEZ
UDI-Device Identifier40193489305402
UDI-Public40193489305402
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ61294D
Device Lot Number23HBC090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown